# SDR 96ZZZX1396

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18786
- Make and model: Boeing 727232
- Aircraft serial: 20641
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380.0 FLOOR BEAM UPPER CORD HAS LEVEL 2 CORROSION ACROSS IT FROM RBL 13 TO RBL 60.  REMOVED AREA OUT OF LIMITS AND REPAIRED PER SRM 53-10-8, FIGURE 3.
